# SDR REXA2018090400799

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 11,402 hours, 7,847 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO 02 MASK SEEMS TO BE LEAKING. REMOVED AND REPLACED FO'S MASK IAW AMM 35-11-12. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
